You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1989-1990/58/1
A Hilbert transform for non-homogeneous martingales
Download
PDF
- A Hilbert transform for non-homogeneous martingales
Article
Original scientific text
Title
A Hilbert transform for non-homogeneous martingales
Authors
J.-A. Chao
1
,
Mitchell H. Taibleson
2
Affiliations
Cleveland, Ohio
Saint Louis, Missouri
Colloquium Mathematicum
1989-1990/58/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
111-123
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics